# SDR F3LA2009100100187

- Difficulty date: September 26, 2009
- Submitted: October 1, 2009
- Operation: Air carrier
- Aircraft: N904FR
- Make and model: Airbus A319-111
- Aircraft serial: 1579
- Aircraft time: 27,984 hours, 13,499 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C6 C-CHECK, INSP NOTED THE LT HAND SHEAR PLATE AT Y1292 BETWEEN FRAME 69 AND FRAME 70 WAS CORRODED AT THE AFT SCREW HOLE. MX REMOVED AND REPLACED THE SHEAR PLATE IAW SRM 51-42-11, 51-72-11, 51-44-11 AND 51-23-11.
